# SDR FDEA201612144430

- Difficulty date: December 14, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 43,172 hours, 22,272 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327256900000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOORBOARD 131JG BROKEN IN TWO. FORWARD CARGO COMPARTMENT FLOOR PANEL 131JG FABRICATED ON T16/1245030 IAW SRZ 25-005. CLASSIFIED AS A CAT "A" MAJOR REPAIR.
